IPACS Electronic library

Linear quadratic optimization for fractional order differential algebraic system of Riemann-Liouville type

Admi Nazra, Zulakmal, Lyra Yulianti, Muhafzan
In this article, the linear quadratic optimization problem subject to fractional order differential algebraic systems of Riemann-Liouville type is studied. The goal of this article is to find the optimal control-state pairs satisfying the dynamic constraint of the form a fractional
order differential algebraic systems such that the linear
quadratic objective functional is minimized. The transformation
method is used to find the optimal controlstate pairs for this problem. The optimal control-state pairs is stated in terms of Mittag-Leffler function.
CYBERNETICS AND PHYSICS, Vol. 9, No. 4. 2020, 192–197 https://doi.org/10.35470/2226-4116-2020-9-4-192-197
File: download
Copyright © 2003—2015 The Laboratory "Control of Complex Systems", IPME RAS